Loading [MathJax]/jax/output/CommonHTML/jax.js
Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoriya Veroyatnostei i ee Primeneniya, 1968, Volume 13, Issue 2, Pages 348–351 (Mi tvp854)  

This article is cited in 3 scientific papers (total in 3 papers)

Short Communications

A local limit theorem for unequally distributed random variables

V. M. Kruglov

Moscow
Full-text PDF (225 kB) Citations (3)
Abstract: Let ξ1,,ξn be a sequence of independent random variables. Form another sequence
ηn=ξ1++ξnBnAn.\eqno(1)
Suppose that for any n ξn has one of τ absolutely continuous distributions
F1(x),F2(x),,Fτ(x)
The following assertion is proved.
For the sequence of the densities pn(x) of the sums (1) to converge uniformly to the density of a limit law for some Bn>0, An it is necessary and sufficient that
1. P{ηn<x}G(x) weakly (G is the limit law).
2. There exists such an N that pN(x) is bounded.
Received: 20.10.1966
English version:
Theory of Probability and its Applications, 1968, Volume 13, Issue 2, Pages 332–334
DOI: https://doi.org/10.1137/1113040
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: V. M. Kruglov, “A local limit theorem for unequally distributed random variables”, Teor. Veroyatnost. i Primenen., 13:2 (1968), 348–351; Theory Probab. Appl., 13:2 (1968), 332–334
Citation in format AMSBIB
\Bibitem{Kru68}
\by V.~M.~Kruglov
\paper A~local limit theorem for unequally distributed random variables
\jour Teor. Veroyatnost. i Primenen.
\yr 1968
\vol 13
\issue 2
\pages 348--351
\mathnet{http://mi.mathnet.ru/tvp854}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=234510}
\zmath{https://zbmath.org/?q=an:0167.46801|0165.20103}
\transl
\jour Theory Probab. Appl.
\yr 1968
\vol 13
\issue 2
\pages 332--334
\crossref{https://doi.org/10.1137/1113040}
Linking options:
  • https://www.mathnet.ru/eng/tvp854
  • https://www.mathnet.ru/eng/tvp/v13/i2/p348
  • This publication is cited in the following 3 articles:
    1. A. B. Mukhin, “Relationship between local and integral limit theorems”, Theory Probab. Appl., 40:1 (1995), 92–103  mathnet  mathnet  crossref  isi
    2. S. L. Zabell, “A limit theorem for expectations conditional on a sum”, J Theor Probab, 6:2 (1993), 267  crossref
    3. J. David Mason, “Local Theorems for Nonidentically Distributed Lattice Random Variables”, SIAM J. Appl. Math., 22:2 (1972), 259  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теория вероятностей и ее применения Theory of Probability and its Applications
    Statistics & downloads:
    Abstract page:221
    Full-text PDF :96
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025